# SDR 99ZZZX4033

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 77 hours
- Component: 407040302101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50-HOUR INSPECTION, FOUND NR 7 DISC PACK CRACKED AT AFT DISC.  IT IS CRACKED IN 3 LOCATIONS ON AFT DISC.  DISC PACK WAS 76.8 HOURS TT ON AIRCRAFT.
